Complex Analysis and Operator Theory

ISSN: 1661-8254 (Print) 1661-8262 (Online)

Description

Complex Analysis and Operator Theory (CAOT) is devoted to the publication of current research developments in the closely related fields of complex analysis and operator theory as well as in applications to system theory, harmonic analysis, probability, statistics, learning theory, and other related fields. Articles using the theory of reproducing kernel spaces are in particular welcomed.

CAOT is published in four regular and four sectional issues per year, the latter organised in two sections of two issues each. One section concentrates on Higher Dimensional Geometric Function Theory and Hypercomplex Analysis; the other focuses on Infinite-dimensional Analysis and Non-commutative Theory.  From 2015 a section concentrates on Linear operators and linear systems. Accepted papers will be published in the most appropriate section.

Bibliographic Data
Complex Anal. Oper. Theory
First published in 2007
1 volume per year, 8 issues per volume
approx. 1800 pages per volume
Format: 15.5 x 23.5 cm
ISSN 1661-8254 (print)
ISSN 1661-8262 (electronic)

AMS Mathematical Citation Quotient (MCQ): 0.53 (2012)

  • 8 Volumes
  • 40 Issues
  • 523 Articles
  • 14 Open Access
  • 2007 - 2014 Available between